# SDR SWAA2021052509347

- Difficulty date: February 1, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,782 hours, 30,104 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD TRUNNION SUPPORT FITTING LOWER INBD LUG FACE HAS EVIDENCE OF CORROSION / REPAIRED PER EA 1-A57-3246 REV 11
